Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Which medication should I take to reduce Systolic BP and Creatinine ?

Hi doctor i am taking glynase1-1-1 and galvace50 0-1-0 for type 2 DM and Olmesartan H 20 1-0-0 and _s Numlo 0.25 0-0-1,Methylcobalmin 1500 mcg 0-0-1,Fenolip 145 0-0-1 .My blood sugar FBs is125 and PP is 140,HBA1c 7.00,, BP 145/72 . My Sr Creat has gone up from 1.3 to 1.7 . My weight is 79kg and height is 5.10inches. I am little worried about my Systolic Bp and Creatinine .Do i need to change any of the above medicines and wat steps ,tests should i do to reduce creatinine and sys BP.Your valueable advice is much appreciated. Regards
Asked On : Tue, 10 Apr 2012
Answers:  1 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
General & Family Physician 's  Response
Thanks for writing in.

As far as the medication is concerned, you are receiving the right medication. Dietary modification in terms of salt restriction, restriction of fried, oily food and sugar would be most important.
It is also necessary that you have plenty of fresh fruits and vegetables. Also, have plenty of water. It would be necessary to lose some weight.
I would also suggest that a urine microalbumin test be done so that we have a more accurate picture of the effect in the kidneys.
Hope this helps.
Answered: Tue, 10 Apr 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor